# SDR SWIA20230526420

- Difficulty date: April 20, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD1A CORRODED     (C-CHECK RO 5/23/2023)    REMOVED PAX DOOR DD1A MID INTERCOSTAL REF. CRJ 200 SRM 51-42-06 AND  INSTALLED NEW PAX DOOR DD1A MID INTERCOSTAL REF. DRWG 601R31702 REV. N AND CRJ 200 SRM 51-42-06, LEAK CHECK GOOD ,COMPLIED WITH 51-900-1003-SKY
